# SDR P5CA2017050400103

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,015 hours, 19,620 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Cover
- Part number: CWCC10
- Part serial: NSN
- Condition: Missing
- Location: Terminal Lug
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND COCKPIT WINDOWS NR 1 AND 2 HEATER TERMINAL LUG COVER MISSING.  THE COVER WAS REPLACED IAW SWPM 20-61-11, REV 64.
